Alert archive / Nebraska / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS Cheyenne, WY

June 7, 20128 counties in Nebraska; Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this flash flood watch at Jun 7, 2012, 12:00 PM MDT for 8 counties in Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2012, 12:00 PM MDT (18:00 UTC)
Expired
Jun 7, 2012, 8:52 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS65 KCYS 071800
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1200 PM MDT THU JUN 7 2012

...MORE TORRENTIAL RAINFALL IS EXPECTED THIS AFTERNOON AND EARLY
THIS EVENING...

.A STRONG UPPER LEVEL DISTURBANCE ACROSS NORTHWEST WYOMING WILL
CONTINUE TO PUSH EAST ACROSS THE AREA THIS AFTERNOON AND EARLY
THIS EVENING. THIS DISTURBANCE WILL CROSS THE SURFACE BOUNDARY NEAR THE
LARAMIE RANGE AND CAUSE MORE THUNDERSTORMS TO DEVELOP THIS
AFTERNOON. THESE THUNDERSTORMS WILL BE SLOW MOVERS AND MAY
AGGRAVATE AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ108-118-119-080200-
/O.NEW.KCYS.FF.A.0001.120607T1800Z-120608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...TORRINGTON...CHEYENNE...BURNS...CARPENTER...
ALBIN...PINE BLUFFS
1200 PM MDT THU JUN 7 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND 
  WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN 
  NEBRASKA...BANNER...BOX BUTTE...CHEYENNE...DAWES...KIMBALL... 
  MORRILL...NORTH SIOUX...SCOTTS BLUFF AND SOUTH SIOUX. IN 
  WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE COUNTY AND 
  GOSHEN COUNTY. 

* UNTIL 9 PM MDT THIS EVENING

* SLOW MOVING THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL AND
  MAY CAUSE MORE LOCALIZED FLOODING ESPECIALLY ACROSS AREAS THAT
  RECEIVED HEAVY RAIN LAST NIGHT. 

* THOSE DRIVING ACROSS THIS REGION TODAY WILL NEED TO SLOW DOWN IF
  YOU ENCOUNTER A THUNDERSTORM PRODUCING HEAVY RAINFALL. SOME
  DITCHES MAY OVERFLOW THEIR BANKS QUICKLY...AND CAUSE ROADWAYS
  TO FLOOD. DO NOT DRIVE THROUGH A FLOODED ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
COX
1 follow-up statement
757 
WGUS65 KCYS 080252
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
852 PM MDT THU JUN 7 2012

...HEAVY RAIN AND THE FLASH FLOOD THREAT HAS ENDED OVER MOST
OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

.MOST OF THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAVE
MOVED OUT OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE.
FOR THAT REASON...THE WIDESPREAD THREAT OF FLASH FLOODING HAS 
ENDED OVER THE AREA FOR THE NIGHT. 

NEZ002-003-019>021-054-055-095-096-WYZ108-118-119-080400-
/O.CAN.KCYS.FF.A.0001.000000T0000Z-120608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...TORRINGTON...CHEYENNE...BURNS...CARPENTER...
ALBIN...PINE BLUFFS
852 PM MDT THU JUN 7 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND
WYOMING HAS BEEN CANCELLED. 

MOST OF THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAVE
MOVED OUT OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE.
FOR THAT REASON...THE WIDESPREAD THREAT OF FLASH FLOODING HAS 
ENDED OVER THE AREA FOR THE NIGHT. 

SOME LOCATIONS DID RECEIVE BETWEEN 1 AND 4 INCHES OF RAINFALL 
THIS AFTERNOON AND EVENING AS ESTIMATED BY DOPPLER RADAR FROM
THE STRONG THUNDERSTORMS. THE AREAS THAT RECEIVED THE HEAVIEST
RAINFALL WERE TO THE WEST AND NORTH OF CHEYENNE IN LARAMIE
COUNTY. NO REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED AS OF
830 PM. 

$$

WEILAND

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 11:57 AM MDT, 3 minutes earlier.

Area forecast discussion, Jun 7, 11:57 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 AM MDT THU JUN 7 2012

.UPDATE...UPDATED FORECAST PACKAGE TODAY TO INCLUDE THE TORNADO
WATCH WHICH HAS RECENTLY BEEN ISSUE...IN EFFECT UNTIL 8 PM THIS
EVENING. WITH SATURATED GROUND CONDITIONS FROM YESTERDAYS VERY
HEAVY RAINFALL...WILL ALSO ISSUE A FLASH FLOOD WATCH FOR ALL OF
THE WESTERN NEBRASKA PANHANDLE AS WELL AS LARAMIE AND GOSHEN
COUNTIES ACROSS FAR SOUTHEAST WYOMING. ANY ONE TO TWO INCH
RAINFALL AMOUNTS IN THE SPAN OF AN HOUR WILL CREATE FLASH FLOODING
ISSUES THIS AFTERNOON. SEVERE THUNDERSTORMS TODAY HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS AS WELL.
INCREASED POP TO BETWEEN 60 TO 80 PERCENT EAST OF THE LARAMIE
RANGE THROUGH THIS EVENING.

.AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED
LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF
INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS
THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS
EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE
THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS
ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT
FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM
NORTHWEST TO SOUTHEAST THIS EVENING.

&&

PREV DISCUSSION... /ISSUED 347 AM MDT THU JUN 7 2012/

SHORT TERM...TODAY THROUGH SATURDAY...
THE PREDAWN WATER VAPOR IMAGERY LOOP SHOWED A PLUME OF MID LEVEL
MOISTURE OVER THE NORTH/CENTRAL HIGH PLAINS. A SHORTWAVE TROUGH
EXTENDED FROM WESTERN SOUTH DAKOTA INTO NORTHEAST COLORADO...WHICH
PROVIDED LIFT FOR ISOLATED TO SCATTERED CONVECTION. THE MOST
PERSISTENT SHOWER/TSTORM ACTIVITY WAS LIFTING NORTHEAST ACROSS
NORTHWEST NEBRASKA. LOCALLY HEAVY RAIN AND GUSTY WINDS ACCOMPANIED
THE TSTORMS. A CLUSTER OF TSTORMS MOVING NORTHEAST ALONG I-76 IN
NORTHEAST COLORADO MAY AFFECT CHEYENNE COUNTY DURING THE NEXT FEW
HOURS. A SURFACE FRONT WAS STALLED FROM THE WESTERN DAKOTAS
THROUGH SOUTHEAST WYOMING AND WEST CENTRAL COLORADO. THIS FRONT
SEPARATED DEW POINTS IN THE 40S AND 50S EAST WITH 20S AND 30S TO
ITS WEST.

TODAY/S SYNOPTIC SETUP FOR STRONG CONVECTION FOR EASTERN PORTIONS
OF THE CWFA THIS AFTERNOON AND EVENING LOOKS SIMILAR TO WEDNESDAY.
A SHORTWAVE TROUGH OVER IDAHO AND UTAH WILL MOVE NORTHEAST ACROSS
WYOMING AND NORTHERN COLORADO THIS AFTERNOON. TIMING OF THIS FEATURE
WILL BE CRITICAL TO CONVECTIVE DEVELOPMENT WITH MOISTURE CONVERGENCE
AND SURFACE LIFT FROM THE AFOREMENTIONED FRONT AND TROUGH. 00Z NAM
BUFKIT SOUNDING DATA DEPICT A TIGHT EAST-WEST DEW POINT GRADIENT
(20S WEST TO 50S EAST) ALONG WITH LIFTED INDICES FROM -2 TO -5
CELSIUS AND CAPES FROM 1500-2000 J/KG EAST OF THE LARAMIE RANGE
DURING THE 18Z TO 00Z TIME PERIOD. 0-6KM SHEAR VALUES OF 20-35 KT
ARE INDICATIVE OF MULTICELL/SUPERCELL TSTORM MODES WITH LARGE HAIL
AND DAMAGING THE PRIMARY THREATS. THERE IS VERY LOW PROBABILITY OF
A FEW WEAK TORNADOES. PRECIP WATER VALUES OF 0.75 TO 1.25 INCHES
ALSO BRING THE POTENTIAL FOR HEAVY RAINFALL WITH THE STRONGER
CELLS... WHICH MAY CONTRIBUTE TO LOCALIZED FLOODING. IT LOOKS LIKE
TSTORMS WILL INITIATE OVER THE LARAMIE RANGE EARLY AFTERNOON THEN
SPREAD EAST ONTO THE EASTERN PLAINS/WESTERN NEBRASKA PANHANDLE
LATE AFTERNOON. THE SEVERE THREAT WILL EXTEND UNTIL MID EVENING
FOR THE WESTERN PANHANDLE. SHOWERS/TSTORMS SHOULD END BY MIDNIGHT
AS THE FRONTAL FORCING AND SHORTWAVE EXIT THE REGION. WITH LOW
LEVEL MOISTURE AND LIGHT WINDS IN PLACE EAST OF THE LARAMIE
RANGE...PATCHY LATE NIGHT FOG WILL BE POSSIBLE. DRIER AND MORE
STABLE AIR WILL BEGIN TO OVERTAKE WYOMING FRIDAY AS A HIGH
PRESSURE RIDGE BUILDS OVER THE REGION. THE NAM AND GFS SHOW LOW
LEVEL INSTABILITY PRESENT OVER WESTERN NEBRASKA FRIDAY AFTERNOON
HOWEVER THE MID LEVELS WILL BE CAPPED PRECLUDING CONVECTIVE
DEVELOPMENT. IT WILL REMAIN DRY SATURDAY WITH PLENTY OF SUBSIDENCE
ALOFT WITH THE RIDGE AXIS OVER THE HIGH PLAINS.

TEMPERATURES TODAY WILL BE SLIGHTLY COOLER OWING TO LINGERING LOW
CLOUDINESS THROUGH THE MORNING ALONG AND EAST OF THE LARAMIE RANGE.
700 MB TEMPERATURES CLIMBING INTO THE TEENS CELSIUS MEANS MUCH WARMER
TEMPERATURES ARE ON TAP FRIDAY AND SATURDAY WITH 80S AND 90S FOR THE
HIGH PLAINS.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
A GENERALLY DRY AND MILD TO WARM WEATHER PATTERN EXPECTED TO BE OVER
THE REGION DURING THE PERIOD AS UPPER FLOW BECOMES MORE WESTERLY AND
BETTER MOISTURE GETS SHUNTED SOUTH OF THE CWA. PACIFIC COLD FRONT
WILL SWEEP ACROSS THE CWA SAT NIGHT BRINGING A BREEZY AND COOLER DAY
SUNDAY AS UPPER SYSTEM WRAPS UP OVER SOUTHERN SASK. SFC HIGH BUILDS
OVER THE REGION SUNDAY AND MONDAY THEN SHIFTS EAST TUESDAY. A BIT OF
CONVECTION POSSIBLE TUESDAY AFTERNOON IF ENOUGH MOISTURE CAN RETURN
UP BACK SIDE OF HIGH. MAINLY DRY AND WARMER WEDNESDAY AS UPPER RIDGE
BUILDS A BIT OVER THE REGION.

FIRE WEATHER...
A STALLED FRONTAL BOUNDARY FROM NORTHEAST TO SOUTHEAST WYOMING...
SURFACE TROUGH OVER THE WESTERN NEBRASKA PANHANDLE AND A PASSING
UPPER LEVEL DISTURBANCE WILL BE THE FOCI FOR SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING ALONG AND EAST OF THE LARAMIE
RANGE. EAST TO SOUTHEAST LOW LEVEL FLOW WILL MAINTAIN HIGH RELATIVE
HUMIDITIES IN THESE AREAS. WEST OF THE LARAMIE RANGE...LOWEST
RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT. THUNDERSTORMS
THAT DEVELOP WILL HAVE THE POTENTIAL FOR HAIL... STRONG WINDS AND
LOCALLY HEAVY RAIN. THE FRONT WILL DISSIPATE FRIDAY AS HIGH PRESSURE
ALOFT BUILDS OVER THE HIGH PLAINS. MUCH DRIER AIR WILL OVERSPREAD
THE DISTRICT FRIDAY...AND ESPECIALLY SATURDAY. GUSTY SOUTHWEST WINDS
ALONG AND WEST OF THE LARAMIE RANGE COMBINED WITH RELATIVE
HUMIDITIES IN THE 5 TO 15 PERCENT RANGE WILL ELEVATE THE WILDLAND
FIRE DANGER BOTH FRIDAY AND SATURDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...REC
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 7, 11:18 AM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1118 AM MDT THU JUN 7 2012

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-114>119-
081100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1118 AM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP BY NOON AND MOVE
ACROSS THE AREA THROUGH THIS EVENING. A FEW STORMS COULD BECOME
SEVERE FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE WITH
LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING. STILL CANNOT RULE OUT AN
ISOLATED TORNADO AROUND NEAR INTERSECTING BOUNDARIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FROM
FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>113-081100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-
1118 AM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

COX

In the hours before

Local storm report, Jun 7, 7:46 AM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
746 AM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     HEAVY RAIN       15 WSW SCOTTSBLUFF      41.78N 103.93W
06/07/2012  M2.00 INCH       SCOTTS BLUFF       NE   PUBLIC

            THIS WAS WITH LAST NIGHTS THUNDERSTORMS

&&

BCHAPMAN
Local storm report, Jun 7, 8:04 AM MDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 AM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     HEAVY RAIN       8 SW SCOTTSBLUFF        41.79N 103.77W
06/07/2012  M2.15 INCH       SCOTTS BLUFF       NE   PUBLIC

            WITH LAST NIGHTS STORMS.

&&

BCHAPMAN
Local storm report, Jun 7, 9:21 AM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 AM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             6 WNW BURNS             41.22N 104.47W
06/06/2012  M1.00 INCH       LARAMIE            WY   COCORAHS

            MARBLE TO QUARTER SIZE HAIL LAST FOR 70 MINUTES.

&&

TTRUDEL
Local storm report, Jun 7, 9:44 AM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 AM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             6 WNW BURNS             41.22N 104.47W
06/06/2012  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            MOSTLY 1/2 INCH. SHREDDED LEAVES AND DENTED CARS. LASTED
            FOR ABOUT 1.5 HRS OFF AND ON. SOME FLOODING OF ROADWAYS.
            HOUSE PAINT CHIPPED. LOWER PORTIONS OF THE DRIVEWAY UNDER
            WATER.

&&

BCHAPMAN
Special weather statement, Jun 7, 9:45 AM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
945 AM MDT THU JUN 7 2012

WYZ106-115>117-071715-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
945 AM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN PLATTE...
WESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 1115 AM MDT...

AREAS OF DENSE FOG WILL CONTINUE TO PLAGUE AREAS NEAR VEDAUWOO AND
POINTS EAST TO AREAS JUST WEST OF CHEYENNE ON INTERSTATE 80. THE FOG
WILL REDUCE THE VISIBILITY TO LESS THAN ONE QUARTER OF A MILE AT
TIMES. THE FOG SHOULD BEGIN TO LIFT BY NOON.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 319 AND
352.

&&

LAT...LON 4099 10550 4167 10549 4167 10505 4099 10498
TIME...MOT...LOC 1542Z 189DEG 30KT 4336 10471

COX
Special weather statement, Jun 7, 11:07 AM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MDT THU JUN 7 2012

WYZ106-110-115-116-071800-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH SNOWY RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
1107 AM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL NOON
MDT...

AT 1105 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF BOSLER...OR 22 MILES NORTHWEST
OF LARAMIE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOSLER...
  BALDY PEAK...

&&

LAT...LON 4193 10560 4147 10541 4144 10596 4162 10599
TIME...MOT...LOC 1707Z 262DEG 26KT 4155 10585

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningCYSKimball58 min
Jun 6, 6:51 PM MDTSpecial Weather StatementCYSScotts Bluff54 min
Jun 6, 7:16 PM MDTSpecial Weather StatementCYSBanner59 min
Jun 6, 7:50 PM MDTSpecial Weather StatementCYSBanner55 min
Jun 6, 7:52 PM MDTSpecial Weather StatementCYSKimball53 min
Jun 6, 8:43 PM MDTAreal Flood WarningCYSBanner, Scotts Bluff8 hr
Jun 7, 1:38 PM MDTSpecial Weather StatementCYSSioux52 min
Jun 7, 1:55 PM MDTSevere Thunderstorm WarningCYSSioux65 min
Jun 7, 2:09 PM MDTSevere Thunderstorm WarningCYSDawes46 min
Jun 7, 4:45 PM MDTSpecial Weather StatementCYSDawes60 min
Jun 7, 5:16 PM MDTSpecial Weather StatementCYSMorrill44 min
Jun 7, 5:50 PM MDTSpecial Weather StatementCYSKimball40 min
Jun 6, 6:01 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 6, 6:49 PM MDTSpecial Weather StatementCYSPlatte56 min
Jun 6, 7:48 PM MDTSpecial Weather StatementCYSGoshen57 min
Jun 6, 8:53 PM MDTSpecial Weather StatementCYSLaramie67 min
Jun 6, 8:54 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 6, 10:45 PM MDTSpecial Weather StatementCYSLaramie60 min
Jun 6, 10:48 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie3 hr
Jun 6, 11:25 PM MDTFlash Flood WarningCYSLaramie2 hr
Jun 7, 9:45 AM MDTSpecial Weather StatementCYSLaramie90 min
Jun 7, 11:07 AM MDTSpecial Weather StatementCYSAlbany53 min
Jun 7, 12:11 PM MDTSpecial Weather StatementCYSConverse64 min
Jun 7, 12:43 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jun 7, 2:10 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte65 min
Jun 7, 2:30 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 7, 2:49 PM MDTSpecial Weather StatementCYSLaramie56 min
Jun 7, 2:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte54 min
Jun 7, 2:54 PM MDTTornado WarningCYSPlatte51 min
Jun 7, 3:05 PM MDTSevere Thunderstorm WarningCYSLaramie55 min
Jun 7, 3:22 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 7, 3:44 PM MDTTornado WarningCYSGoshen, Platte46 min
Jun 7, 3:58 PM MDTSpecial Weather StatementCYSLaramie47 min
Jun 7, 4:00 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 7, 4:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie45 min
Jun 7, 4:22 PM MDTSevere Thunderstorm WarningCYSLaramie38 min
Jun 7, 4:29 PM MDTTornado WarningCYSLaramie46 min
Jun 7, 4:29 PM MDTTornado WarningCYSGoshen, Platte31 min
Jun 7, 4:52 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte53 min
Jun 7, 4:59 PM MDTSevere Thunderstorm WarningCYSLaramie61 min
Jun 7, 5:16 PM MDTTornado WarningCYSLaramie44 min
Jun 7, 5:23 PM MDTFlash Flood WarningCYSLaramie2 hr
Jun 7, 5:29 PM MDTFlash Flood WarningCYSLaramie, Platte2 hr
Jun 7, 5:52 PM MDTTornado WarningCYSLaramie38 min
Jun 7, 5:57 PM MDTSevere Thunderstorm WarningCYSLaramie63 min

Nearby

Flash Flood Watches in Nebraska, 2012Flash Flood Watches in Wyoming, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.